# SDR USAA2011051391847

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 4,711 hours, 1,815 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR2068
- Condition: Low Pressure
- Location: R2 Door
- Part time: 4,711 hours, 1,815 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1544 - SEA-CLT - EMERGENCY EGRESS SYSTEM - FLIGHT ATTENDANT CIDS PANEL SHOWS "CHECK DOOR PRESSURE" DOOR R2.  SERVICED DOOR ASSIST BOTTLE TO NORMAL LIMITS.  OPERATIONAL CHECK WAS GOOD.
